# SDR UPS08M52322

- Difficulty date: May 11, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LEFT WING FIXED L/E STRINGER AT XORS 506 FOUND CRACKED.  REMOVED, FABRICATED, AND INSTALLED DOUBLER IAW MD-11 SRM 51-35-01, 51-33-01, 51-10-00, AND DWG ARB2933.
